# SDR DHL2006804505

- Difficulty date: January 21, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: SE085300063
- Condition: Worn
- Location: Cargo Bay
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT NR 2 TRACK LUG WORN, STA 1570.000 - STA 1610.000.  CUT OUT DAMAGED TRACK SEGMENT IAW SRM 51-3-0 PG 1.  FABRICATED SPLICES IAW SRM 53-2-3 FIG 14 PG 49-50.  CLEANED, TREATED AND PRIMED AREA AND SPLICES IAW SRM 51-1-8B.  INSTALLED NEW TRACK SEGMENT AND SPLICES IAW SRM 53-2-3 PG 49-50, SRM 51-3-0 PG 1.  TORQUED IAW SRM 51-3-1 PG 2A.
